Bleeding After Insertion Of KB Implants?
I put on a family planning implant for the 3rd month of 2016 but I only had 2 periods of menstruation, and even then a little blood came out. Is this normal, or do I need to take menstrual medication.
The implant KB is a contraceptive or pregnancy control method that works by depositing a number of hormones in the body that will be periodically released from the implanted device. As with hormonal contraception, one of the side effects that is often encountered is menstrual disorders. The condition where you experience 2 periods of low blood, need to be careful whether it is menstruation or just spotting or spots. Spots and menstruation are 2 different conditions even though both are characterized by bleeding from the female organs. However, spots usually appear irregularly, not accompanied by uterine cramps as in menstruation, and can occur at any time even throughout the month, where menstruation usually only occurs between 3-7 days. One of the important things to remember is that spots often appear when using hormonal birth control, because reproductive hormones tend to experience instability during the use of contraceptives. It's a good idea to further clarify the case you are experiencing, you check with your obstetrician regarding the use of the KB implant, to determine whether the KB implant is right for you or if there are other KB alternatives that can be used. Here we attach an article about KB implants. May be useful.
dr. N. K. Arief